Über die Fortsetzung monotoner Linearformen.

Walter Nef

Mathematische Zeitschrift (1956/57)

  • Volume: 66, page 129-142
  • ISSN: 0025-5874; 1432-1823

How to cite


Nef, Walter. "Über die Fortsetzung monotoner Linearformen.." Mathematische Zeitschrift 66 (1956/57): 129-142. <http://eudml.org/doc/169624>.

author = {Nef, Walter},
journal = {Mathematische Zeitschrift},
keywords = {Functional Analysis; Abstract Spaces},
pages = {129-142},
title = {Über die Fortsetzung monotoner Linearformen.},
url = {http://eudml.org/doc/169624},
volume = {66},
year = {1956/57},

AU - Nef, Walter
TI - Über die Fortsetzung monotoner Linearformen.
JO - Mathematische Zeitschrift
PY - 1956/57
VL - 66
SP - 129
EP - 142
KW - Functional Analysis; Abstract Spaces
UR - http://eudml.org/doc/169624
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.